Volume 19, issue 7 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
An algebraic model for rational toral $G$–spectra

David Barnes, John Greenlees and Magdalena Kędziorek

Algebraic & Geometric Topology 19 (2019) 3541–3599
Bibliography
1 D Barnes, J P C Greenlees, M Kędziorek, B Shipley, Rational SO(2)–equivariant spectra, Algebr. Geom. Topol. 17 (2017) 983 MR3623679
2 T tom Dieck, Transformation groups and representation theory, 766, Springer (1979) MR551743
3 J P C Greenlees, Rational Mackey functors for compact Lie groups, I, Proc. London Math. Soc. 76 (1998) 549 MR1620500
4 J P C Greenlees, Rational S1–equivariant stable homotopy theory, 661, Amer. Math. Soc. (1999) MR1483831
5 J Greenlees, Triangulated categories of rational equivariant cohomology theories, Oberwolfach Reports 3 (2006) 480
6 J P C Greenlees, Rational torus-equivariant stable homotopy, I : Calculating groups of stable maps, J. Pure Appl. Algebra 212 (2008) 72 MR2355035
7 J P C Greenlees, Rational equivariant cohomology theories with toral support, Algebr. Geom. Topol. 16 (2016) 1953 MR3546456
8 J P C Greenlees, Rational torus-equivariant stable homotopy, III : Comparison of models, J. Pure Appl. Algebra 220 (2016) 3573 MR3506470
9 J P C Greenlees, Couniversal spaces which are equivariantly commutative ring spectra, Homology Homotopy Appl. 22 (2020) 69
10 J P C Greenlees, B Shipley, The cellularization principle for Quillen adjunctions, Homology Homotopy Appl. 15 (2013) 173 MR3138375
11 J P C Greenlees, B Shipley, Fixed point adjunctions for equivariant module spectra, Algebr. Geom. Topol. 14 (2014) 1779 MR3212584
12 J P C Greenlees, B Shipley, Homotopy theory of modules over diagrams of rings, Proc. Amer. Math. Soc. Ser. B 1 (2014) 89 MR3254575
13 J P C Greenlees, B Shipley, An algebraic model for rational torus-equivariant spectra, J. Topol. 11 (2018) 666 MR3830880
14 K Hess, M Kędziorek, E Riehl, B Shipley, A necessary and sufficient condition for induced model structures, J. Topol. 10 (2017) 324 MR3653314
15 S Illman, The equivariant triangulation theorem for actions of compact Lie groups, Math. Ann. 262 (1983) 487 MR696520
16 M Kędziorek, An algebraic model for rational SO(3)–spectra, Algebr. Geom. Topol. 17 (2017) 3095 MR3704254
17 M A Mandell, J P May, Equivariant orthogonal spectra and S–modules, 755, Amer. Math. Soc. (2002) MR1922205
18 B Richter, B Shipley, An algebraic model for commutative H–algebras, Algebr. Geom. Topol. 17 (2017) 2013 MR3685600
19 B Shipley, H–algebra spectra are differential graded algebras, Amer. J. Math. 129 (2007) 351 MR2306038